# SDR R61A201202010081

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 11,004 hours, 8,863 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: 17030709001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEFT WHEEL WELL FORWARD BULKHEAD SUPPORT ANGLE CRACKED.  MX REMOVED AND REPLACED ANGLE IAW EMB 170 SRM 51-41-01, 51-42-01, 51-40-02, 51-23-06, 51-21-05.  ANGLE PN 170-30709-001.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
